MAUDE Adverse Event Report: ALPHATEC SPINE, INC. IDENTITI ALIF; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

ALPHATEC SPINE, INC. IDENTITI ALIF; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number 232-10-85-300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, a patient underwent an anterior lumbar interbody fusion procedure.After inserting the spacer, pilot hole prep was performed for the graft bolt using the trephine punch.The trephine was properly seated in the center hole and deployed.It was reported half-way during insertion the graft bolt snapped.The top portion was removed leaving the threaded end within in the spacer implanted in the patient.Lastly, the surgeon implanted posterior percutaneous pedicle screws.At the end of the procedure, it was reported the spacer was well placed.There were no patient symptoms or complications as a result of this event.
 
Additional Manufacturer Narrative
The top portion of the graft bolt has not returned for evaluation.The identifying lot number was not provided.The root cause could not be determined.If additional information is provided, a supplemental report will be submitted.Labeling review: "warnings/cautions/precautions: care should be taken in performing screw hole preparation to facilitate a proper graft bolt insertion trajectory and implantation.Confirm under fluoroscopy that the graft bolt insertion angle is as close as possible to a 40° trajectory.A shallow or incorrect graft bolt trajectory may result in encroachment of the spacer and lead to graft bolt breakage.".

Brand Name
IDENTITI ALIF
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key17748399
Report Number2027467-2023-00058
Device Sequence Number5654119
Product Code OVD
UDI-Device Identifier00190376369990
UDI-Public(01)00190376369990
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K203742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number232-10-85-300
Device Catalogue Number232-10-85-300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Initial Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown